# SDR 08FDEA03401

- Difficulty date: August 13, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 69166384
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OB LE CAVITY, LE UPPER SKIN FORMED SUPPORT ANGLE CRACKED AT AFT END ABOVE TAI DUCT AT INBD END OF NR 5 SLAT WELL.  REMOVED INTERCOSTAL AND SUPPORT ANGLE AT SLAT STA 260.  FABRICATED NEW SUPPORT ANGLE.  VERIFIED MATERIAL 2024 T-3, FAB'D WITH 2024-0, HEAT TREATED TO 2024 T-3.  INSTALLED NEW SUPPORT ANGLE AND REINSTALLED INTERCOSTAL REF SRM 51-30-2 PG 2-3, DWR 69-16638.  THIS IS CLASSIFIED AS A MINOR REPAIR.
